# SDR REXA2021051800339

- Difficulty date: March 16, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FS 280 BULKHEAD WEB IS CORRODED. - L/H FS 280 BULKHEAD WEB WAS REPAIRED IAW CRJ 700 SRM 53-11-10-201-004-A01.  WVAC EMP #161529
